# SDR ASMF201510029

- Difficulty date: October 10, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N825AM
- Make and model: Boeing 737-800
- Aircraft serial: 36699
- Aircraft time: 3,979 hours, 1,646 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 30 KNOTS TO THE AFT SERVICE DOOR LIGHT TURNED ON.  PERFORMED THE QRH 1.15 PROCEDURE, NO CONFIRMING THE FAILURE & INITIATING AGAIN SEQUENCE OF TAKEOFF.  AS PRECAUTIONARY ACTION, PERFORMED AFT SERVICE DOOR CHECK IAW AMM 52-13-00, TESTED CORRECT.
